# SDR ASOA2013021203004

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 34,737 hours, 31,818 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR THROUGH COCKPIT GASPERS.  F/A CALLED AND REPORTED THE SAME.  ELECTRICAL COMPONENT BURNING ODOR.  F/A REPORTED NO SMOKE BUT ODOR WAS STRONG.  HAD F/A PULL GALLEY C/B'S AND ODOR WENT AWAY AFTER 1-2 MINUTES. ( GALLEY HEATING SYSTEM: FAN )  EMERGENCY DECLARED AS A PRECAUTION.  OPEN.
